Existence of Edgeworth and competitive equilibria and fuzzy cores in coalition production economies
Jiuqiang Liu () and
Xiaodong Liu ()
International Journal of Game Theory, 2014, vol. 43, issue 4, 975-990
Abstract:
Debreu and Scarf (Int Econ Rev 4:235–246, 1963 ) proved that for an exchange economy or a production economy with the same production set for all coalitions, under some standard assumptions, an Edgeworth equilibrium is a competitive equilibrium, and Florenzano (J Math Anal Appl 153:18–36, 1990 ) proved that for such an economy, any allocation in the fuzzy core is an Edgeworth equilibrium. These results are extended to coalition production economies where each coalition can have a different production set. In fact, we establish the coincidence of the fuzzy core, the set of Edgeworth equilibria, and the set of competitive equilibria in a coalition production economy under some standard assumptions. We then prove the existence of the fuzzy core in such a coalition production economy by using a fuzzy extension of Scarf’s core existence theorem, thereby establishing the existence of Edgeworth equilibria and competitive equilibria in such economies. Copyright Springer-Verlag Berlin Heidelberg 2014
Keywords: Cores; Balanced collections; NTU games; Competitive equilibrium; Edgeworth equilibrium; Coalition production economy (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-014-0414-1 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:43:y:2014:i:4:p:975-990
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
DOI: 10.1007/s00182-014-0414-1
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().